# SDR 20010301CW005

- Difficulty date: November 14, 2000
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N360ME
- Make and model: Cessna 182C
- Aircraft serial: 18280849
- Engine: Lyc IO540*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 065001802700
- Condition: Failed
- Location: Trim Servo
- Part time: 50 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC TRIM SERVO AT ELEVATOR, FAILED.
